# SDR SWAA2021031750952

- Difficulty date: February 23, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET ARES FLOOR BOARD 221DF FACE SHEET PLY PULLED OFF. REPAIRED FWD CABIN WET AREA FLOORBOARD 221DF FACE SHEET PLY PULLED OFF IAW B737 SRM 5300502R1 AND B737 SRM 5300502R0 REPAIR GENERAL
